# SDR CALA2016092300677

- Difficulty date: September 23, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 103,460 hours, 12,162 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 285U0011208
- Condition: Unserviceable
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS PRIMARY, EICAS CAUTION MESSAGE DISPLAYED.  INBD OR OTBD T/E HYD FLAP DISAGREE OR L/E PNEU FLAP DISAGREE, INHIBITED BY FLAPS DRIVE, L27108 AND FLAPS CONTROL, L2710, FLAP PRIMARY EICAS CAME ON DURING CLIMB FOLLOWED BY AIRSPEED LOW EICAS.  ALSO, L/E MULTI-REQUEST TOMC CONCURRENCE TO FIX.  UNLOCK ITEM DUE WORK ACCOMPLISHED FOUND RT FCU TO BE BAD.  FAILED 3 TIMES DURING TESTING.  REPLACED RT FCU. OPS CK GOOD.
